# SDR SWIA20231020

- Difficulty date: October 20, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N970SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7881
- Aircraft time: 46,169 hours, 39,625 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Asymetric
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN CRUISE, AT FL330, AIRSPEED APPROX 270 KIAS, LEFT FLAP INTERMITTENTLY DEPLOYED TO 2.  RIGHT FLAP STAYED AT 0.  WE COULD FEEL PITCH AND ROLL IN CONTROLS WHEN IT WOULD MOVE TO 2.  WOULD CONTINUE INTERMITTENTLY THROUGH DESCENT.  WHEN FLAPS SELECTED FOR LANDING, BOTH MOVED SYMMETRICALLY AS COMMANDED. (FLIGHT 4686 FILED CLOSED)TROUBLESHOT LEFT FLAP INTERMITTENTLY DEPLOYING TO POSITION 2 REF CRJ200 FIM 27-50-00. FLAP POSITION SIGNAL WAS DRIFTING CAUSING THE AUTO-PILOT TO OSCILLATE PITCH. FDR DOWNLOADED ON 10/20/23 AND THEN UPLOADED THE SAME DAY FOR ANALYZATION. FDR SHOWED THAT THE FLAP POSITION TRANSMITTER WAS MOVING FROM 0 TO 2.REMOVED AND REPLACED LEFT FLAP POSITION TRANSMITTER REF CRJ200 AMM 27-55-01. PERFORMED OPS CHECK OF LEFT FLAP POSITION TRANSMITTER REF CRJ200 AMM 27-55-01. OPS CHECK GOOD. RIGGING PIN - A4P/N: G601R100001-1
